# SDR USAA2011083100032

- Difficulty date: August 23, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C32352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - .75 INCH CRACK ON FRAME AT BS 500F, BETWEEN S20L TO S21L, WL 182.  REPAIRED FRAME AT BS 500F, BETWEEN S20L TO S21L, WL 182 IAW SRM 53-00-07.
